# SDR F3LA200200186

- Difficulty date: July 1, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N272
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 26,171 hours, 14,877 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta. 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CORROSION ON TOP OF FLOOR BEAM AT STA. 947.5, RBL 38.  REPAIRED FLOOR BEAM PER SRM 53-10-9.
